# SDR DLM88011776

- Difficulty date: November 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 33,240 hours, 26,365 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND SEAT 19CDE EMERGENCY LIGHT OUT.  FOUND HARNESS WIRE BROKEN.  RESECURED WIRE, OPS NORMAL.
